<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 48, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 673—896
On stability problems with shadowing property and its application
Hahng-Yun Chu, GilJun Han, and Dong Seung Kang
MSC numbers : 39B52
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 673—688
Neighborhoods of certain subclasses of analytic functions with negative coefficients
Hanan E. Darwish and Mohamed K. Aouf
MSC numbers : 30C45
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 689—695
On sufficient conditions for strongly starlike functions associated with a linear operator
Jin-Lin Liu
MSC numbers : Primary 30C45; Secondary 30A10
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 697—704
Boundary controllability of semilinear neutral evolution systems
Jong Yeoul Park and Jae Ug Jeong
MSC numbers : 93B05, 34A60
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 705—712
Dynamics of transcendental entire functions with Siegel disks and its applications
Koh Katagata
MSC numbers : Primary 37F50; Secondary 32A10, 37F99
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 713—724
New result concerning mean square exponential stability of uncertain stochastic delayed Hopfield neural networks
Chuanzhi Bai
MSC numbers : Primary 34F05, 60H10, 93D09
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 725—736
Optimal liquidation of a large block of stock with regime switching
Dong-Hoon Shin
MSC numbers : 91G80
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 737—757
Some strongly nil clean matrices over local rings
Huanyin Chen
MSC numbers : 16S50, 16U99
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 759—767
A note on generalized Lichnerowicz-Obata theorems for Riemannian foliations
Hong Kyung Pak and Jeong Hyeong Park
MSC numbers : Primary 53C20; Secondary 57R30
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 769—777
On the Lebesgue space of vector measures
Changsun Choi and Keun Young Lee
MSC numbers : Primary 28B10
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 779—789
A survey on American options: old approaches and new trends
Se Ryoong Ahn, Hyeong-Ohk Bae, Hyeng Keun Koo, and Kijung Lee
MSC numbers : Primary 91B28; Secondary 35R35, 45G05, 65C05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 791—812
Controllability of second order semi-linear neutral impulsive differential inclusions on unbounded domain with infinite delay in Banach spaces
Dimplekumar N. Chalishajar and Falguni S. Acharya
MSC numbers : 34A37, 34G20, 34K20, 93B05, 93C10
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 813—838
Change point test for dispersion parameter based on discretely observed sample from SDE models
Sangyeol Lee
MSC numbers : 62M86
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 839—845
Conjugacy classes of automorphisms $p$-groups
Rub\'en A. Hidalgo
MSC numbers : 30F10, 30F60, 14H37
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 847—851
Stability of an additive functional inequality in proper $CQ^*$-algebras
Jung Rye Lee, Choonkil Park, and Dong Yun Shin
MSC numbers : Primary 39B72; Secondary 47N50, 47L60, 46H35, 47Jxx, 47L90, 46B03
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 853—871
Central schemes with Lax-Wendroff type time discretizations
Suyeon Shin and Woonjae Hwang
MSC numbers : Primary 65M06
Bull. Korean Math. Soc. 2011 Vol. 48, No. 4, 873—896

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd